Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the invariance of $ q$-convexity and hyperconvexity under finite holomorphic surjections


Authors: Nguyẽn Văn Khuê and Lê Văn Thành
Journal: Trans. Amer. Math. Soc. 302 (1987), 47-54
MSC: Primary 32F10; Secondary 32H35
DOI: https://doi.org/10.1090/S0002-9947-1987-0887495-2
MathSciNet review: 887495
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we have proved that 0-convexity and hyperconvexity are invariant under finite holomorphic surjections. Invariance of cohomological $ q$-convexity for the case of finite dimension also has been established.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32F10, 32H35

Retrieve articles in all journals with MSC: 32F10, 32H35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1987-0887495-2
Article copyright: © Copyright 1987 American Mathematical Society